# SDR ASAA0540030

- Difficulty date: January 14, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65867845
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - L-1 DOOR HARD TO OPEN AND CLOSE.  REPLACED UPPER GUIDE ARM. (K)
